# SDR DALA2015022701735

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER SILL  AT FWD GALLEY AREA FROM FRAME 16 TO FRAME 20 ON STRINGER 23R, L=0.500", W=0.200", D=0.0001".  REPLACED LOWER SILL AT FWD GALLEY AREA FROM FRAME 16 TO FRAME 20 ON STR 23R IAW SRM 51-72-11 AND DWG D53110339.
